Previous |  Up |  Next


Title: Bifurcations in the two imaginary centers problem (English)
Author: Chiralt, Cristina
Author: Campos, Beatriz
Author: Vindel, Pura
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 136
Issue: 4
Year: 2011
Pages: 405-414
Summary lang: English
Category: math
Summary: In this paper we show that, for a given value of the energy, there is a bifurcation for the two imaginary centers problem. For this value not only the configuration of the orbits changes but also a change in the topology of the phase space occurs. (English)
Keyword: bifurcation
Keyword: topological configuration
Keyword: orbital structure
MSC: 37G10
MSC: 37G99
idZBL: Zbl 1249.37031
idMR: MR2985550
DOI: 10.21136/MB.2011.141700
Date available: 2011-11-10T15:52:54Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Pars, L. A.: A Treatise on Analytical Dynamics.Heinemann, London (1965). Zbl 0125.12004
Reference: [2] Beletsky, U. V.: Essays on the Motion of Celestial Bodies.Birkhäuser (2001). Zbl 0974.70002, MR 1851904
Reference: [3] Cordero, A., Alfaro, J. Martínez, Vindel, P.: Topology of the two fixed centres problem.Celestial Mechanics and Dynam. Astron. 82 (2002), 203-223. MR 1894248, 10.1023/A:1014545725377
Reference: [4] Campos, B., Alfaro, J. Martínez, Vindel, P.: Periodic orbit structure of the two fixed centres problem.Proc. of the Third International Workshop on Positional Astronomy and Celestial Mechanics. Ed. A. López et al. (1996).


Files Size Format View
MathBohem_136-2011-4_7.pdf 420.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo